Items where Author is "Janakiram, B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Janakiram, B. and Davis, M. A. and Soner, N. D. (2009) Distance neighbourhood domination in graphs. NATIONAL ACADEMY SCIENCE LETTERS-INDIA, 32 (9-10). pp. 287-290.

Janakiram, B. and Davis, M. A. and Soner, N. D. (2006) H-adjacent domination in graphs. NATIONAL ACADEMY SCIENCE LETTERS-INDIA, 29 (7-8). pp. 293-297.

Janakiram, B. and Soner, N. D. and Davis, M. A. (2004) Complementary acyclic domination in graphs. J. Indian Math. Soc. (N.S.), 71 (1-4). pp. 221-226.

Janakiram, B. and Soner, N. D. and Davis, M. A. (2003) Complementary edge neighbourhood in graphs. Far East J. Appl. Math., 11 (3). pp. 177-182.

Janakiram, B. and Soner, N. D. and Davis, M. A. (2003) Complementary neighbourhood in graphs. NATIONAL ACADEMY SCIENCE LETTERS-INDIA, 26 (9-10). pp. 271-275.

Soner, N. D. and Chaluvaraju, B. and Janakiram, B. (2003) The double global domination number of a graph. J. Indian Math. Soc. (N.S.), 70 (1-4). pp. 191-195.

Soner, N. D. and Chaluvaraju, B. and Janakiram, B. (2001) The maximal neighbourhood number of a graph. Far East J. Appl. Math., 5 (3). pp. 301-307.

This list was generated on Tue Nov 21 21:48:53 2017 IST.